# SDR SWIA202055539

- Difficulty date: November 11, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Condition: Broken
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH BRACKET BROKEN ON PANEL 433BB.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED 1 EACH BRACKET BROKEN ON PANEL 433BB, IAW CRJ 700 SRM 51-42-06-001-001-A01.
